MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number PN-004 400
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular tachycardia (pvc) ablation procedure in the voxel mode, a communication issue occurred causing a delay.The tactisys was powered on and physically connected to the catheter and amplifier, but was not recognized by the ensite x system, and did not display contact force.All connections were double checked and restarted, the tactisys to ampere ethernet cord was replaced, and the tactisys serial number was deleted and reentered into ensite x.Despite those steps, the tactisys would not connect.A different tactisys from another lab in the hospital used to and immediately connected and functioned properly.The case was successfully completed with no patient consequences.
 
Additional Manufacturer Narrative
Additional information: a2, a4, d9, g3, h2, h3, h6.One tactisys quartz was received for evaluation.Visual inspection revealed the front ports, rear ports, enclosure, and label were free of physical damage.When power was applied, the tactisys completed the post (power-on-self-test) and communication was established.A known-good catheter was connected, and contact force was observed.Fiso diagnostic revealed all three channels were functional.The tactisys was functioning as intended during investigation.The logs of the tactisys quartz were not available to review.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information and investigation provided to abbott, the root cause of the reported communication issue and subsequent delay could not be conclusively determined.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20891858
Report Number2184149-2024-00211
Device Sequence Number15630759
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)7550326
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number7550326
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexUnknown
Patient Weight74 KG